# SDR USAA060785

- Difficulty date: June 7, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 52,514 hours, 52,514 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 787 FRAME S9L AT PSU CRACK.  INSTALLED DOUBLER REPAIR IAW SRM 53-10-20, DEFECT SIZE: .375 INCH.
